Mathematical Notes

, Volume 59, Issue 5, pp 574–578 | Cite as

Regularity of solutions to the Navier-Stokes equations

  • N. A. Shananin
Brief Communications
  • 29 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M. Taylor,Pseudodifferential Operators, Princeton University Press, Princeton, New Jersey (1981).Google Scholar
  2. 2.
    J. Rauch, “Singularities of solutions to semilinear wave equation,”J. Math. Pure et Appl. Ser. 9.,58, No. 3, 299–308 (1979).MATHMathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • N. A. Shananin
    • 1
  1. 1.Russian University of Peoples' FriendshipUSSR

Personalised recommendations